MathSciNet Relay Station
MathSciNet bibliographic data
MR334226 (48 #12545) 57C05 (55D10)
Farrell, F. T.; Taylor, L. R.; Wagoner, J. B. The Whitehead theorem in the proper category. Compositio Math. 27 (1973), 1–23.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement